Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 8284121, 10 pages
https://doi.org/10.1155/2018/8284121
Research Article

Dynamics Analysis and Control of a Five-Term Fractional-Order System

1School of Arts and Sciences, Shaanxi University of Science and Technology, Xi’an 710021, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Correspondence should be addressed to Li-xin Yang; moc.361@nixilgnayadoaij

Received 31 May 2018; Revised 22 July 2018; Accepted 10 September 2018; Published 9 October 2018

Guest Editor: Abdul Qadeer Khan

Copyright © 2018 Li-xin Yang and Xiao-jun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-xin Yang and Xiao-jun Liu, “Dynamics Analysis and Control of a Five-Term Fractional-Order System,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 8284121, 10 pages, 2018. https://doi.org/10.1155/2018/8284121.